It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-06-2011, 10:57 AM   #1
Newbie
(female)
 
tiredofbntired's Avatar
 
Join Date: Dec 2010
Location: SoCal
Posts: 4
tiredofbntired HB User
Coming off Pristiq

Hi,

I recently went cold turkey off Pristiq (I know, I know, bad). I've been on various SSRIs before including Effexor so knew what to expect. My concern is I haven't been able to sleep for the last 10 days. It takes me forever to fall asleep, then when I do, it's like a light sleep and I wake up constantly. I have an appointment with my doc but it's not until next week. Is this going to stop? I don't recall this happening when I went off Effexor. I've done a search on this but can't find much info on insomnia and withdrawing from the drug. Thanks in advance for any advice/opinions.

Last edited by tiredofbntired; 06-06-2011 at 02:23 PM.

 
Old 11-22-2011, 07:31 PM   #2
Newbie
(female)
 
Join Date: Nov 2011
Location: Tasmania, Australia
Posts: 2
Bee17 HB User
Re: Coming off Pristiq

Hey, i too am COLD TURKEY, its my 2nd Day... and i have these Awful Brain Zap, Electric Shock like Waves, I have most withdrawal Symptoms... but i've been on AD's for 12 Years... so i knew it would be rough... Im Struggling... but i want to try for a baby next year, but i don't want to be on Pristiq... or any horrible meds... I know when i see my GP tomorrow he will Put me on something else... i'm praying these side effects pass quickly... Im a Mess!!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone else get BRAIN ZAPS from PRISTIQ ?? K TODD Depression 5 05-07-2012 11:41 AM
Pristiq and insomnia KellyCz Depression 19 09-07-2011 01:41 AM
Pristiq - withdrawal symptoms shygirl76 Depression 48 04-30-2011 07:45 PM
Any ideas on coming off Pristiq with minimal side effects? crzykc03 Depression 0 11-17-2010 10:12 AM
Pristiq Start Up Or Effexor Withdrawal trg247 Depression 4 08-18-2010 05:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!